# SDR ASAA2019011827873

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 34,480 hours, 10,194 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AFTER LANDING W/ "APU FAULT" LIGHT ILLUMINATED. GROUNDED - YES. MAINTENANCE MESSAGE 49-41012 NO APU ROTATION SHUTDOWN SHOWS ON LAST TWO START ATTEMPTS WITH NO CURRENT FAILURES. FOUND FAULTS TO BE INTERMITTENT REF FIM 49-40 TASK 803 AND FIM 49-60 TASK 801. MAINTENANCE HISTORY SHOWS MAINT MSG 49-72101 DATA MEMORY MODULE POWER SHOWS HIGH CURRENT ON LAST TWO START ATTEMPTS. FOUND FAULTS TO BE INTERMITTENT REF FIM 49-70 TASK 805. PERFORMED START UP AND SHUTDOWN OF APU 3 CONSECUTIVE TIMES NO DEFECTS NOTED, NO FAULTS SHOWN.
